# SDR DALA13055650684

- Difficulty date: September 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 70,406 hours, 29,431 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND AFT CARGO DOOR LOWER AFT CORNER DAMAGED.   REMOVED DOUBLER IAW ERA 519309-14.  HFEC OF HOLES COMMON TO DOUBLER IAW NDT MANUAL 51-00-16.  FOUND CRACK INDICATIONS IN SEVERAL HOLES IN CORNER PAN ASSY ONLY. HFEC OF TRIMMED EDGE IAW NDT MAN 51-00-19, PT 6, NO ITEMS.  REMOVED CORNER PAN ASSY AND REPLACED CORNER PAN ASSY IAW DWG 146N6621-4.
